# SDR AALA20170118019

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 23,470 hours, 9,194 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156183
- Part serial: 771C
- Condition: Faulty
- Location: Zone 400
- Part time: 10,121 hours, 10,121 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF THE LEFT COWL ANTI-ICING LIGHT ILLUMINATED. ABORTED TAKEOFF AT APPROXIMATELY 30 KNOTS. REMOVED AND REPLACED LEFT ENGINE COWL THERMAL ANTI ICE VALVE IAW AMM 30-21-11. LEAK AND OPERATIONAL CHECKS NORMAL.
